Annales francaises d'anesthesie et de reanimation · 2001
[Postoperative encephalopathies: thiamine deficiency, an unrecognized etiology].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Vidal S, Andrianjatovo J J, Dubau B, Winnock S, Maurette P
Аннотация
We report the case of a patient who experienced a postoperative Wernicke encephalopathy 8 days after a left hepatectomy performed for metastasis related to a rectal cancer. During the six months before surgery the patient lost 10 kg of weight (15%). Moreover, in the postoperative period the patient received exclusively 5% dextrose solution intravenously. On the 8th postoperative day, an alteration of consciousness, a vertical nystagmus and an ataxia led to consider the diagnosis of thiamine deficiency that was then established by the decrease in the transcetolase activity of the red blood cells. Vitamin B1 supply improved the clinical status rapidly and completely. This observation allows to review aetiologies and clinical forms of thiamine shortage. In addition, it stresses the detection of exposed patients and the prevention methods.